Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 76, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 8, 2008, 8:42 PM CDT for Cerro Gordo County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2008, 8:42 PM CDT (01:42 UTC)
- Expired
- Jun 9, 2008, 2:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Cerro Gordo County, IA
The radar
The Des Moines radar (KDMX), 152 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDMX 090148 FFWDMX IAC033-090745- /O.NEW.KDMX.FF.W.0076.080609T0142Z-080609T0745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 842 PM CDT SUN JUN 8 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... CERRO GORDO COUNTY IN NORTH CENTRAL IOWA... THIS INCLUDES THE CITY OF MASON CITY... * UNTIL 245 AM CDT MONDAY * AT 841 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT SEVERE FLOODING CONTINUES IN THE MASON CITY AREA. THE POTENTIAL FOR FLASH FLOODING REMAINS. IN ADDITION TO FLOODING FROM THE WINNEBAGO RIVER...THE LITTLE CREEK IN TOWN WAS CREATING FLOODING AS WELL. THE AREA ALSO REMAINS IN A AREAL FLOOD WARNING AND RIVER FLOOD WARNINGS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MASON CITY DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4291 9303 4291 9350 4325 9350 4325 9303 TIME...MOT...LOC 0142Z 180DEG 0KT 4307 9330 $$ DONAVON
2 follow-up statements
000 WGUS73 KDMX 090407 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1102 PM CDT SUN JUN 8 2008 IAC033-090745- /O.CON.KDMX.FF.W.0076.000000T0000Z-080609T0745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CERRO GORDO IA- 1102 PM CDT SUN JUN 8 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR CERRO GORDO COUNTY... AT 1101 PM CDT...MAJOR FLOODING CONTINUES ACROSS CERRO GORDO COUNTY...HOWEVER THE RAPID INUNDATION IS BEGINNING TO SUBSIDE. MANY AREAS CONTINUE TO BE UNDER WATER...WITH SEVERAL ROADS CLOSED. WHEN THE FLASH FLOOD WARNING EXPIRES...AN AREAL FLOOD WARNING WILL BE IN PLACE ACROSS THE COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MASON CITY AND CLEAR LAKE BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 4291 9303 4291 9350 4325 9350 4325 9303 TIME...MOT...LOC 0402Z 180DEG 0KT 4307 9330 $$ ALBRECHT
000 WGUS73 KDMX 090710 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 210 AM CDT MON JUN 9 2008 IAC033-090745- /O.CON.KDMX.FF.W.0076.000000T0000Z-080609T0745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CERRO GORDO IA- 210 AM CDT MON JUN 9 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR CERRO GORDO COUNTY... AT 208 AM CDT...MAJOR FLOODING CONTINUES ACROSS CERRO GORDO COUNTY...HOWEVER THE RAPID INUNDATION CONTINUES TO SUBSIDE. MANY AREAS CONTINUE TO BE UNDER WATER...WITH SEVERAL ROADS CLOSED. WHEN THE FLASH FLOOD WARNING EXPIRES...AN AREAL FLOOD WARNING WILL BE IN PLACE ACROSS THE COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MASON CITY AND CLEAR LAKE MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 4291 9303 4291 9350 4325 9350 4325 9303 TIME...MOT...LOC 0710Z 180DEG 0KT 4307 9330 $$ BOKSA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:17 PM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jun 8, 3:17 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 317 PM CDT SUN JUN 8 2008 .DISCUSSION... ONGOING WEATHER THE MAIN ISSUES THIS FCST PERIOD. HAVE EXTENDED THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL IA AND HAVE ADDED SOUTHEAST SECTIONS THROUGH 12Z. SVR THREAT WILL BE MAINLY SMALL HAIL AND WITH HIGH SRH OVER THE SOUTH...SOME TORNADO THREAT THIS EVENING. RAINFALL WITH THE LATEST STORMS ADDING ONE TO TWO INCHES IN SOME CASES WHICH WILL PUSH RIVERS HIGHER AND CONTINUE TO AGGRAVATE COUNTY WIDE FLOODING AS WELL. FRONT AND LOW EXPECTED TO MOVE EAST SOUTHEAST TONIGHT WITH RAINFALL LESSENING OVER THE AREA FROM NW TO SE. BY MORNING A THIRD WAVE APPROACHES WITH HEAVY RAINFALL PSBL OVER THE FAR SOUTHEAST. TEMPS WILL REACH THE MID 70S MONDAY BEFORE ANOTHER STORM ARRIVES TOWARD MIDWEEK. THE BEST NEWS IS THAT WE MAY SEE 24 TO 36 HOURS OF QUIETER WX BEFORE THE NEXT SYSTEM BRINGS MORE RAIN AND SVR THREAT TO THE REGION WED AFTERNOON THROUGH FRIDAY. HYDRO CONCERNS ONGOING AND WILL WITH US UNTIL THIS PATTERN BREAKS. && .AVIATION...08/18Z WILL NOT BE ADDING TO THE CURRENT DISCUSSION DUE TO TIME CONCERNS... OTHER THAN SLOW IMPROVEMENT ACROSS THE NORTH LATE THIS AFTERNOON/TNT AS THE MAIN AREA OF THUNDER/IFR CONDITIONS BEGIN TO SHIFT SOUTH WITH TIME. BY 12Z MON...KOTM WILL CONTINUE TO HAVE SOME MVFR/IFR CONDITIONS WITH REMAINDER OF SITES TRANSITIONING TO VFR. PREVIOUS...EXPECT PROLONGED THUNDERSTORM EVENT OF VARIED INTENSITIES THROUGH MUCH OF SUN AFFECTING FOD/MCW/ALO INITIALLY AND THEN GRADUALLY WORKING TOWARDS DSM/OTM. COULD VERY WELL SEE IFR OR LOWER CONDITIONS...BUT HAVE BROAD BRUSHED MVFR FOR STARTERS WITH TIMING OF LOWER CONDITIONS VERY DIFFICULT TO TIME. CONDITIONS SHOULD IMPROVE BY LATE AFTERNOON INTO THE EVENING FROM NW TO SE. && .DMX...FLASH FLOOD WATCH ALONG AND SE OF A POCAHONTAS...BRITT...TO MASON CITY LINE TO 00Z AND SE OF A CHARITON...NEWTON...MARSHALLTOWN TO GRUNDY CENTER...PARKERSBURG LINE TO 12Z. && REV
Hazardous weather outlook, Jun 8, 8:05 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 805 PM CDT SUN JUN 8 2008 IAZ004>007-015>017-023>028-033>039-044>049-057>060-070>073- 081>083-092>094-091000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR- MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-DECATUR- 805 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY OVER SOUTHEAST IOWA WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY...AND AGAIN AROUND THURSDAY. IAZ050-061-062-074-075-084>086-095>097-091000- TAMA-JASPER-POWESHIEK-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE- APPANOOSE-DAVIS- 805 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ANOTHER ROUND OF THUNDERSTORMS HAS MAINLY MOVED EAST OF THE AREA...BUT REDEVELOPMENT IS STILL POSSIBLE ACROSS THE AREA OVER THE NEXT FEW HOURS. THE SEVERE THREAT IS MAINLY OVER AS WELL...BUT CANNOT BE COMPLETELY RULED OUT UNTIL THE FRONTAL BOUNDARY HAS MOVED THROUGH THE AREA. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE WITH ANY STORMS WHICH DO DEVELOP ACROSS THE REGION. A FLASH FLOOD WATCH...RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY OVER SOUTHEAST IOWA WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND THURSDAY. ALBRECHT
In the hours before
Local storm report, Jun 8, 7:35 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
735 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST OTTUMWA AIRPORT 41.11N 92.45W
06/08/2008 M63.00 MPH WAPELLO IA ASOS
&&
DEROYLocal storm report, Jun 8, 7:36 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
736 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD MARSHALLTOWN 42.04N 92.91W
06/08/2008 MARSHALL IA LAW ENFORCEMENT
MANY CITY STREETS UNDER WATER FROM HEAVY RAIN
&&
COGILLocal storm report, Jun 8, 7:46 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
746 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND GST 1 NW OTTUMWA 41.03N 92.43W
06/08/2008 E70 MPH WAPELLO IA TRAINED SPOTTER
POWER OUTAGE IN OTTUMWA.
&&
STEACHOULocal storm report, Jun 8, 8:12 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
812 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 5 NE TOLEDO 42.04N 92.51W
06/08/2008 E1.00 INCH TAMA IA LAW ENFORCEMENT
&&
ALBRECHTLocal storm report, Jun 8, 8:25 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
825 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 4 NNW PLEASANTVILLE 41.45N 93.29W
06/08/2008 MARION IA LAW ENFORCEMENT
TWO POWER POLES BLOWN DOWN.
&&
ALBRECHTLocal storm report, Jun 8, 8:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
830 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 2 SW DUNKERTON 42.55N 92.19W
06/07/2008 BLACK HAWK IA TRAINED SPOTTER
DELAYED REPORT OF A POWER POLE AND TRANFORMER DOWN.
0340 PM HAIL 3 N THOMPSON 43.41N 93.78W
06/07/2008 E1.00 INCH WINNEBAGO IA NSSL-SHAVE
0345 PM HAIL 4 SSW SCARVILLE 43.42N 93.66W
06/07/2008 E1.00 INCH WINNEBAGO IA NSSL-SHAVE
TWO TREES TWO FEET IN DIAMETER ALSO BLOWN DOWN.
0345 PM HAIL 4 ENE THOMPSON 43.40N 93.70W
06/07/2008 E0.88 INCH WINNEBAGO IA NSSL-SHAVE
0346 PM TORNADO E BUFFALO CENTER 43.39N 93.94W
06/07/2008 WINNEBAGO IA STORM CHASER
RAIN WRAPPED TORNADO REPORTED.
0347 PM TORNADO 5 E THOMPSON 43.37N 93.67W
06/07/2008 WINNEBAGO IA EMERGENCY MNGR
BARN DESTROYED AND TREES DOWN.
0347 PM TORNADO 5 E THOMPSON 43.37N 93.67W
06/07/2008 WINNEBAGO IA EMERGENCY MNGR
NEAR 150TH AND HWY9.
0348 PM FUNNEL CLOUD 5 W LAKE MILLS 43.41N 93.64W
06/07/2008 WINNEBAGO IA TRAINED SPOTTER
0350 PM HAIL SCARVILLE 43.47N 93.62W
06/07/2008 E1.50 INCH WINNEBAGO IA LAW ENFORCEMENT
DELAYED REPORT...
0350 PM TSTM WND DMG 5 WNW LAKE MILLS 43.43N 93.62W
06/07/2008 WINNEBAGO IA NSSL-SHAVE
4 INCH DIAMETER BRANCHES DOWN
0355 PM TORNADO 1 SW LAKE MILLS 43.41N 93.55W
06/07/2008 WINNEBAGO IA BROADCAST MEDIA
FROM KCCI-TV
0355 PM HAIL 3 WSW SCARVILLE 43.45N 93.68W
06/07/2008 E1.25 INCH WINNEBAGO IA NSSL-SHAVE
0355 PM HAIL SCARVILLE 43.47N 93.62W
06/07/2008 M2.00 INCH WINNEBAGO IA FIRE DEPT/RESCUE
DELAYED REPORT
0400 PM HAIL 2 SW SCARVILLE 43.45N 93.65W
06/07/2008 E0.88 INCH WINNEBAGO IA NSSL-SHAVE
0400 PM HAIL 7 WNW LAKE MILLS 43.45N 93.66W
06/07/2008 M3.00 INCH WINNEBAGO IA NSSL-SHAVE
0414 PM TORNADO 2 NNW LELAND 43.36N 93.65W
06/07/2008 WINNEBAGO IA LAW ENFORCEMENT
HOG CONFINEMENT DAMAGED.
0415 PM TORNADO 5 W NORTHWOOD 43.44N 93.32W
06/07/2008 WORTH IA LAW ENFORCEMENT
TORNADO SPOTTED NEAR MM214.
0415 PM TORNADO 2 SW NORTHWOOD 43.42N 93.24W
06/07/2008 WORTH IA STORM CHASER
DEBRIS CIRCULATION AT THE GROUND.
0416 PM TORNADO 2 SW LAKE MILLS 43.40N 93.56W
06/07/2008 WINNEBAGO IA LAW ENFORCEMENT
HOUSE DAMAGE AND ALONG R74 ROOF BLOWN OFF SHED.
0425 PM TSTM WND DMG 4 SSW THOMPSON 43.31N 93.79W
06/07/2008 WINNEBAGO IA LAW ENFORCEMENT
DELAYED REPORT OF POWERLINES DOWN.
0435 PM TORNADO 3 ESE NORTHWOOD 43.43N 93.16W
06/07/2008 WORTH IA STORM CHASER
SMALL DEBRIS CLOUD
0439 PM TORNADO 9 SE NORTHWOOD 43.35N 93.09W
06/07/2008 WORTH IA LAW ENFORCEMENT
1 MILE WEST OF CARPENTER.
0535 PM FLASH FLOOD 3 NNE FOREST CITY 43.30N 93.62W
06/07/2008 WINNEBAGO IA LAW ENFORCEMENT
WATER WAS OVER THE ROAD NEAR 180TH AND 370TH STREETS.
0545 PM TORNADO 6 N MASON CITY AIRPORT 43.24N 93.32W
06/07/2008 CERRO GORDO IA LAW ENFORCEMENT
0553 PM FUNNEL CLOUD 3 SSW MANLY 43.24N 93.23W
06/07/2008 CERRO GORDO IA STORM CHASER
0617 PM FUNNEL CLOUD 1 N POMEROY 42.57N 94.68W
06/07/2008 POCAHONTAS IA STORM CHASER
0628 PM FUNNEL CLOUD 3 SE POMEROY 42.52N 94.64W
06/07/2008 CALHOUN IA STORM CHASER
0628 PM FUNNEL CLOUD 2 N JOLLEY 42.51N 94.72W
06/07/2008 CALHOUN IA STORM CHASER
0708 PM DOWNBURST 1 SW BARNUM 42.50N 94.38W
06/07/2008 WEBSTER IA STORM CHASER
STORM CHASER REPORTS GUSTNADO FROM OUTFLOW SURGE.
0713 PM TSTM WND DMG 2 NE BARNUM 42.53N 94.34W
06/07/2008 WEBSTER IA BROADCAST MEDIA
TWO GRAIN BINS DESTROYED
0716 PM TSTM WND GST BARNUM 42.51N 94.36W
06/07/2008 E60.00 MPH WEBSTER IA BROADCAST MEDIA
50 TO 60 MPH WIND GUST. FROM KCCI.
0720 PM TSTM WND DMG GOODELL 42.92N 93.61W
06/07/2008 HANCOCK IA LAW ENFORCEMENT
LARGE TREE BRANCH DOWN ON WIRE TO HOUSE CAUSING SMOKE
0720 PM TSTM WND GST 1 N GOODELL 42.94N 93.61W
06/07/2008 E0.00 MPH HANCOCK IA LAW ENFORCEMENT
TREE DOWN OVER ROAD
0720 PM FLASH FLOOD MANLY 43.29N 93.20W
06/07/2008 WORTH IA LAW ENFORCEMENT
FLOODING NEAR MANLY INCLUDING WATER OVER ROAD NEAR
HIGHWAY 9 AND THRUSH AVE AND HIGHWAY 9 WITH 4-6 INCHES OF
WATER OVER ROAD EAST OF MANLY.
0727 PM HAIL SCHLESWIG 42.16N 95.43W
06/07/2008 E1.00 INCH CRAWFORD IA LAW ENFORCEMENT
0750 PM HEAVY RAIN NE SCHLESWIG 42.16N 95.43W
06/07/2008 M2.00 INCH CRAWFORD IA TRAINED SPOTTER
JUST OVER 2 INCHES IN ABOUT AN HOUR.
0752 PM HAIL FORT DODGE 42.51N 94.18W
06/07/2008 E0.88 INCH WEBSTER IA BROADCAST MEDIA
0753 PM FLASH FLOOD FORT DODGE 42.51N 94.18W
06/07/2008 WEBSTER IA TRAINED SPOTTER
STREETS NEARLY IMPASSABLE IN TOWN...WITH MANHOLE COVERS
LIFTING OFF DUE TO WATER.
0757 PM FLASH FLOOD FORT DODGE 42.51N 94.18W
06/07/2008 WEBSTER IA BROADCAST MEDIA
STREET FLOODING IN TOWN WITH WATER OVER THE CURBS ON THE
EAST SIDE.
0800 PM FLASH FLOOD 2 WSW CHARTER OAK 42.06N 95.63W
06/07/2008 CRAWFORD IA BROADCAST MEDIA
PUBLIC REPORTED THROUGH MEDIA WATER RUNNING OVER HWY 141.
0808 PM FLASH FLOOD SCHLESWIG 42.16N 95.43W
06/07/2008 CRAWFORD IA LAW ENFORCEMENT
VARIOUS GRAVEL ROADS IN NORTHERN CRAWFORD COUNTY COVERED
WITH WATER.
0817 PM FLASH FLOOD 3 N MASON CITY 43.19N 93.20W
06/07/2008 CERRO GORDO IA LAW ENFORCEMENT
WATER OVER THE ROAD AT CORNER OF B15 AND PARTRIDGE AVE.
DEBRIS ON THE ROAD.
0819 PM FLASH FLOOD FORT DODGE 42.51N 94.18W
06/07/2008 WEBSTER IA TRAINED SPOTTER
MAJOR STREET FLOODING 4 FEET DEEP FOR SEVERAL BLOCKS NEAR
5TH AVENUE SEVERAL CARS STALLED IN FLOODWATERS
0822 PM HEAVY RAIN 2 N FORT DODGE 42.54N 94.18W
06/07/2008 E3.00 INCH WEBSTER IA TRAINED SPOTTER
DITCHES VERY FULL WINDS 40-50 MPH
0823 PM FLASH FLOOD WSW LAKE VIEW 42.30N 95.05W
06/07/2008 SAC IA LAW ENFORCEMENT
STREET FLOODING AT 2ND AND HIGH STREETS IN LAKE VIEW.
0829 PM TSTM WND DMG 1 W LOHRVILLE 42.27N 94.57W
06/07/2008 CALHOUN IA LAW ENFORCEMENT
TREES DOWN BLOCKING HIGHWAY N65.
0830 PM FLASH FLOOD MANLY 43.29N 93.20W
06/07/2008 WORTH IA LAW ENFORCEMENT
WATER OVER NUMEROUS LOCATIONS ACROSS WORTH COUNTY
INCLUDING NEAR 3642 SPRUCE...NEAR HIGHWAY 9 AND YARROW
AVE...340TH AND 350TH ST. BETWEEN HIGHWAY 65 AND
PARTRIDGE AVE.
0905 PM FLASH FLOOD FORT DODGE 42.51N 94.18W
06/07/2008 WEBSTER IA LAW ENFORCEMENT
STREET FLOODING WITH MAN HOLE COVERS OFF TRAVEL NOT
RECOMMENDED ACROSS FLOODED AREAS
0910 PM FLASH FLOOD KIRON 42.19N 95.33W
06/07/2008 CRAWFORD IA LAW ENFORCEMENT
OTTER CREEK OUT OF BANKS FROM HEAVY RAIN
1005 PM TSTM WND GST 5 SE EVANSDALE 42.41N 92.21W
06/07/2008 E60.00 MPH BLACK HAWK IA TRAINED SPOTTER
1013 PM TSTM WND GST 3 SE WATERLOO 42.46N 92.31W
06/07/2008 M61.00 MPH BLACK HAWK IA MESONET
1015 PM FLASH FLOOD WAVERLY 42.73N 92.47W
06/07/2008 BREMER IA LAW ENFORCEMENT
DRY RUN CREEK IN TOWN BEGINNING TO FLOOD
1033 PM FLASH FLOOD 3 SW DOW CITY 41.90N 95.54W
06/07/2008 CRAWFORD IA LAW ENFORCEMENT
WATER COVERING HIGHWAY 30 FROM 1.5 MILES SOUTHWEST OF DOW
CITY TO 3 MILES SOUTHWEST OF DOW CITY. STATE DOT WILL
BARRACADE ROADWAY.
1052 PM FLASH FLOOD 8 S HAMPTON 42.63N 93.20W
06/07/2008 FRANKLIN IA LAW ENFORCEMENT
HIGHWAY 65 8 MILES SOUTH OF HAMPTON PARTIALLY COVERED
WITH WATER.
1106 PM TSTM WND DMG CEDAR FALLS 42.52N 92.45W
06/07/2008 BLACK HAWK IA LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES DOWN AROUND CEDAR FALLS AND
WATERLOO. FIRST REPORTS BEGAN TO BE RECIEVED AT 1106 PM.
1111 PM FLASH FLOOD 1 S DUMONT 42.74N 92.97W
06/07/2008 BUTLER IA LAW ENFORCEMENT
WATER OVER COUNTY HIGHWAY T16 SOUTH OF DUMONT. THIS IS
LIKELY DUE TO FLASH FLOODING OTTER CREEK.
1117 PM TSTM WND DMG JANESVILLE 42.64N 92.46W
06/07/2008 BREMER IA TRAINED SPOTTER
AT THE HIGH SCHOOL IN JANESVILLE THE ROOF TO THE SOFTBALL
DUGOUT WAS RIPPED OFF AND PARTS WRAPPED AROUND A LIGHT
POLE. THE FENCE WAS BLOWN OVER.
1118 PM TSTM WND GST WATERLOO 42.49N 92.35W
06/07/2008 M61.00 MPH BLACK HAWK IA ASOS
1119 PM TSTM WND DMG 6 WSW WATERLOO AIRPORT 42.52N 92.49W
06/07/2008 BLACK HAWK IA BROADCAST MEDIA
15 TO 18 INCH DIAMETER TREE DOWN ON UNION STREET AND
BLOCKING ROAD. NUMEROUS REPORTS AROUND CEDAR FALLS AND
WATERLOO OF DOWNED TREES.
1125 PM TSTM WND GST WATERLOO 42.49N 92.35W
06/07/2008 M73.00 MPH BLACK HAWK IA ASOS
1129 PM TSTM WND GST DUNKERTON 42.57N 92.16W
06/07/2008 M67.00 MPH BLACK HAWK IA MESONET
1130 PM FLASH FLOOD KAMRAR 42.39N 93.73W
06/07/2008 HAMILTON IA LAW ENFORCEMENT
NUMEROUS ROADS IMPASSIBLE ACROSS HAMILTON COUNTY DUE TO
FLASH FLOODING, INCLUDING INTERSTATE 35 NEAR MM 141,
HIGHWAY 69 AND D41.
1151 PM HEAVY RAIN ALDEN 42.51N 93.38W
06/07/2008 M3.18 INCH HARDIN IA TRAINED SPOTTER
WATER IN RESIDENTIAL BASEMENTS.
1200 AM FLASH FLOOD LIDDERDALE 42.12N 94.78W
06/08/2008 CARROLL IA LAW ENFORCEMENT
STREET FLOODING IN TOWN.
1205 AM FLASH FLOOD WATERLOO 42.49N 92.35W
06/08/2008 BLACK HAWK IA EMERGENCY MNGR
6TH STREET AND LAFAYETTE IN WATERLOO UNDER WATER ONE HALF
BLOCK IN EITHER DIRECTION
0108 AM HEAVY RAIN ALDEN 42.51N 93.38W
06/08/2008 M4.56 INCH HARDIN IA TRAINED SPOTTER
0125 AM FLASH FLOOD 3 W IOWA FALLS 42.52N 93.32W
06/08/2008 HARDIN IA FIRE DEPT/RESCUE
WATER OVER THE ROAD ON COUNTY HWY D20 BETWEEN IOWA FALLS
AND ALDEN.
0126 AM FLASH FLOOD IOWA FALLS 42.52N 93.27W
06/08/2008 HARDIN IA BROADCAST MEDIA
HWY 65 COVERED BY WATER NEAR THE RAILROAD UNDERPASS IN
IOWA FALLS.
0130 AM FLASH FLOOD 4 S FORT DODGE 42.44N 94.18W
06/08/2008 WEBSTER IA TRAINED SPOTTER
WATER OVER THE ROAD AT THE UNDERPASS OF THE HWY 20 AND
HWY 169 INTERCHANGE.
0139 AM HAIL ALLISON 42.75N 92.80W
06/08/2008 M1.75 INCH BUTLER IA TRAINED SPOTTER
0141 AM HEAVY RAIN ALDEN 42.51N 93.38W
06/08/2008 M4.79 INCH HARDIN IA TRAINED SPOTTER
RAINFALL SINCE MIDNIGHT IN THE ALDEN AREA.
0143 AM HAIL 3 W CLARKSVILLE 42.78N 92.73W
06/08/2008 M1.75 INCH BUTLER IA TRAINED SPOTTER
0146 AM HEAVY RAIN IOWA FALLS 42.52N 93.27W
06/08/2008 M4.20 INCH HARDIN IA BROADCAST MEDIA
RAINFALL IN LAST ONE HOUR AND 22 MINUTES.
0226 AM FLASH FLOOD WAVERLY 42.73N 92.47W
06/08/2008 BREMER IA TRAINED SPOTTER
TORRENTIAL RAIN OVER 15 MINUTES CAUSING STREET FLOODING.
0234 AM FLASH FLOOD SCHALLER 42.50N 95.30W
06/08/2008 SAC IA LAW ENFORCEMENT
STREET FLOODING IN SCHALLER WITH PEA SIZE HAIL.
0242 AM FLASH FLOOD SAC CITY 42.42N 95.00W
06/08/2008 SAC IA LAW ENFORCEMENT
STREET FLOODING.
0256 AM FLASH FLOOD EARLY 42.46N 95.15W
06/08/2008 SAC IA LAW ENFORCEMENT
WATER OVER ROAD ON HWY 71 NEAR EARLY. STREET FLOODING IN
EARLY.
0300 AM HEAVY RAIN ALDEN 42.51N 93.38W
06/08/2008 M4.75 INCH HARDIN IA TRAINED SPOTTER
NUMEROUS ROADS IN ALDEN FLOODED.
0405 AM FLASH FLOOD 2 NE DENISON 42.04N 95.32W
06/08/2008 CRAWFORD IA LAW ENFORCEMENT
HIGHWAY 39 CLOSED BETWEEN DENISON AND DELOIT..
0414 AM FLASH FLOOD LYTTON 42.42N 94.87W
06/08/2008 SAC IA LAW ENFORCEMENT
WATER OVER HIGHWAY 20 AT LYTTON.
0418 AM FLASH FLOOD 1 SSE MASON CITY 43.13N 93.19W
06/08/2008 CERRO GORDO IA TRAINED SPOTTER
NUMEROUS STREETS FLOODED IN MASON CITY...WITH WATER UP TO
THE DOOR OR HIGHER IN PLACES.
0426 AM FLASH FLOOD EAGLE GROVE 42.67N 93.90W
06/08/2008 WRIGHT IA LAW ENFORCEMENT
STREET FLOODING IN EAGLE GROVE WITH SOME STREETS BEING
CLOSED.
0426 AM FLASH FLOOD CLARION 42.73N 93.73W
06/08/2008 WRIGHT IA LAW ENFORCEMENT
STREET FLOODING IN CLARION WITH SOME STREETS BEING CLOSED
OFF.
0700 AM FLOOD CARROLL 42.07N 94.86W
06/08/2008 CARROLL IA EMERGENCY MNGR
HIGHWAY 71 CLOSED AND FLOODED AT 3RD STREET.
0730 AM FLASH FLOOD 2 NW GRANGER 41.78N 93.85W
06/08/2008 DALLAS IA NWS EMPLOYEE
ALL CREEKS AND STREAMS OUT OF THEIR BANKS WITH NUMEROUS
COUNTY GRAVEL ROADS WITH WATER FLOWING OVER THEM. SOME
ROADS COVERED TO A FOOT OR MORE WITH WATER.
0800 AM FLOOD WEBSTER CITY 42.46N 93.82W
06/08/2008 HAMILTON IA TRAINED SPOTTER
BOONE RIVER WAY OUT OF BANKS...NUMEROUS ROADS UNDER WATER
AND MANY HOMES WITH BASEMENT FLOODING...MAN HOLE COVERS
OFF FROM WATER PRESSURE. TIME OF EVENT 5-8 AM.
0810 AM HEAVY RAIN DALLAS CENTER 41.68N 93.98W
06/08/2008 M2.50 INCH DALLAS IA COUNTY OFFICIAL
CORRECTION...DALLAS CENTER...NOT CLIVE
0810 AM FLASH FLOOD 4 W GRIMES 41.66N 93.87W
06/08/2008 DALLAS IA COUNTY OFFICIAL
HIGHWAY 44 AND V AVENUE...WALNUT CREEK FLOODING
0810 AM FLASH FLOOD 1 W ADEL 41.61N 94.05W
06/08/2008 DALLAS IA EMERGENCY MNGR
PANTHER CREEK BANK FULL...ROADS IN AREA ARE
FLOODING...P58 SOUTH OF HIGHWAY 44
0825 AM FLASH FLOOD MASON CITY 43.15N 93.20W
06/08/2008 CERRO GORDO IA BROADCAST MEDIA
FLOODING AT AUTUMN CREEK APARTMENTS. EVACUATIONS AT ROCK
FALLS CAMP WOODS. 12TH STREET CLOSED BY WATER PLANT.
0825 AM FLASH FLOOD COLFAX 41.68N 93.24W
06/08/2008 JASPER IA LAW ENFORCEMENT
HIGHWAY 117 UNDER WATER AND ABOUT TO BE CLOSED.
0930 AM FLASH FLOOD 1 N MASON CITY 43.17N 93.20W
06/08/2008 CERRO GORDO IA EMERGENCY MNGR
LEVEE FAILED ALONG NORTH HAMPSHIRE AVE IN NORTH MASON
CITY. SUBDIVISION NEAR THE RIVER IS FLOODING.
1125 AM FLOOD 4 NE ANKENY AIRPORT 41.73N 93.50W
06/08/2008 POLK IA LAW ENFORCEMENT
CAR SWEPT OFF ROADWAY BY FLOODWATERS.
1144 AM FLOOD 4 ESE PLEASANT HILL 41.57N 93.45W
06/08/2008 POLK IA LAW ENFORCEMENT
CAR SWEPT OFF ROADWAY 2700 BLOCK OF SE78TH. ST.
0228 PM FLASH FLOOD 3 E GRISWOLD 41.23N 95.08W
06/08/2008 CASS IA LAW ENFORCEMENT
WATER OVER ROAD AT THE M57 AND HIGHWAY 92 INTERSECTION
0235 PM FLOOD 1 WNW CASEY 41.51N 94.54W
06/08/2008 GUTHRIE IA EMERGENCY MNGR
WATER OVER HIGHWAY 25.
0326 PM FLASH FLOOD 3 W WESLEY 43.09N 94.05W
06/08/2008 KOSSUTH IA LAW ENFORCEMENT
FLASH FLOODING ON HIGHWAY 18 WEST OF WESLEY.
ALSO...HIGHWAY 169 IS FLOODED SOUTH OF ALGONA.
0328 PM FLOOD NEW HARTFORD 42.57N 92.62W
06/08/2008 BUTLER IA NWS EMPLOYEE
NEW HARTFORD LEVEE FAILURE. U.S. HIGHWAY 14 NORTH OF
PARKERSBURG AND HIGHWAY 57 WEST IS CLOSED AT APPLINGTON.
HIGHWAY 57 EAST IS CLOSED AT NEW HARTFORD.
0342 PM TSTM WND DMG 4 SE PRESCOTT 40.98N 94.57W
06/08/2008 ADAMS IA STORM CHASER
SEMI TRUCK BLOWN OFF ROAD
0405 PM FLOOD GREENE 42.90N 92.80W
06/08/2008 BUTLER IA TRAINED SPOTTER
SEVERE FLOODING SHELL ROCK FLOODING INTO DOWNTOWN GREENE.
0411 PM FLOOD 4 WSW MINBURN 41.73N 94.11W
06/08/2008 DALLAS IA EMERGENCY MNGR
AT 210TH. ST. AND J AVENUE WATER OVER ROADWAY.
0413 PM FLASH FLOOD 1 E ANITA 41.44N 94.75W
06/08/2008 CASS IA EMERGENCY MNGR
WATER OVER THE ROAD EAST OF ANITA ON G30.
0419 PM TORNADO 1 SSW FERGUSON 41.92N 92.87W
06/08/2008 MARSHALL IA BROADCAST MEDIA
POLE SHED COMPLETELY DESTROYED.
0429 PM TORNADO 4 S HAVERHILL 41.89N 92.96W
06/08/2008 MARSHALL IA BROADCAST MEDIA
TORNADO ON THE GROUND...RELAYED BY KCCI TV FROM PUBLIC
REPORT.
0432 PM HAIL 5 NE TOLEDO 42.04N 92.51W
06/08/2008 E1.00 INCH TAMA IA LAW ENFORCEMENT
0445 PM FLASH FLOOD 3 S NORTHWOOD 43.40N 93.21W
06/08/2008 WORTH IA EMERGENCY MNGR
WATER FLOWING OVER HIGHWAY 65.
0450 PM FLASH FLOOD 1 S TAMA 41.95N 92.57W
06/08/2008 TAMA IA LAW ENFORCEMENT
WATER FLOWING ACROSS HIGHWAY 63 JUST SOUTH OF TAMA.
0451 PM TORNADO 2 SW ELBERON 41.98N 92.34W
06/08/2008 TAMA IA FIRE DEPT/RESCUE
TORNADO REPORTED ON THE GROUND BY FIRE DEPARTMENT.
0504 PM TSTM WND GST 3 SE HARTFORD 41.43N 93.36W
06/08/2008 E70.00 MPH WARREN IA FIRE DEPT/RESCUE
0505 PM TSTM WND DMG 4 NNW PLEASANTVILLE 41.45N 93.29W
06/08/2008 MARION IA LAW ENFORCEMENT
TWO POWER POLES BLOWN DOWN.
0505 PM TSTM WND DMG PLEASANTVILLE 41.39N 93.27W
06/08/2008 MARION IA TRAINED SPOTTER
POWER LINE DOWN
0525 PM FLASH FLOOD LORIMOR 41.13N 94.06W
06/08/2008 UNION IA LAW ENFORCEMENT
COUNTRY ROAD WASHED OUT DUE TO HEAVY RAINS.
0530 PM FLASH FLOOD 6 E LINDEN 41.64N 94.15W
06/08/2008 DALLAS IA LAW ENFORCEMENT
HOUSTON PLACE WASHED OUT BETWEEN 260TH AND 270TH
0532 PM TSTM WND DMG 5 NNW PELLA 41.48N 92.96W
06/08/2008 MARION IA LAW ENFORCEMENT
LIMBS DOWN WITH DAMAGE AT 2100 BLOCK OF CARTER DRIVE
0538 PM FLASH FLOOD 7 N PELLA AIRPORT 41.50N 92.92W
06/08/2008 MARION IA LAW ENFORCEMENT
2 FEET OF WATER IS FLOWING OVER HIGHWAY T14.
0543 PM TSTM WND GST MONTEZUMA 41.58N 92.53W
06/08/2008 E65.00 MPH POWESHIEK IA FIRE DEPT/RESCUE
0552 PM FLASH FLOOD 4 NW WOODBURN 41.05N 93.65W
06/08/2008 CLARKE IA LAW ENFORCEMENT
LIBERTY HWY NORTH 1.5 MILES NORTH OF HWY 34 WASHED OUT
0552 PM TSTM WND GST 2 SE GUERNSEY 41.63N 92.32W
06/08/2008 M60.00 MPH POWESHIEK IA TRAINED SPOTTER
0610 PM FLASH FLOOD 2 W DUMONT 42.75N 93.01W
06/08/2008 BUTLER IA TRAINED SPOTTER
WATER FLOWING OVER STATE HIGHWAY 3.
0700 PM FLASH FLOOD MARSHALLTOWN 42.04N 92.91W
06/08/2008 MARSHALL IA LAW ENFORCEMENT
MANY CITY STREETS UNDER WATER FROM HEAVY RAIN
0705 PM TSTM WND DMG 2 S EXLINE 40.62N 92.84W
06/08/2008 APPANOOSE IA BROADCAST MEDIA
TREES DOWN. REPORTED BY KCCI.
0724 PM TSTM WND GST 1 SW OTTUMWA 41.01N 92.43W
06/08/2008 E63.00 MPH WAPELLO IA TRAINED SPOTTER
WINDS ESTIMATED 60 TO 65 MPH IN OTTUMWA.
0725 PM TSTM WND GST OTTUMWA AIRPORT 41.11N 92.45W
06/08/2008 M63.00 MPH WAPELLO IA ASOS
0727 PM TSTM WND GST 1 NW OTTUMWA 41.03N 92.43W
06/08/2008 E70.00 MPH WAPELLO IA TRAINED SPOTTER
POWER OUTAGE IN OTTUMWA.
&&
MS JUN 08The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:10 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 39 min |
| Jun 8, 7:26 PM CDT | Tornado Warning | DMX | Wapello | 16 min |
| Jun 8, 7:53 PM CDT | Areal Flood Warning | DMX | Black Hawk, Boone, Bremer, Butler, Calhoun, Cerro Gordo and 20 more | 12 hr |
| Jun 8, 8:41 PM CDT | River Flood Warning | DMX | Polk | 8 hr |
| Jun 9, 7:39 AM CDT | Areal Flood Warning | DMX | Black Hawk, Boone, Bremer, Butler, Calhoun, Cerro Gordo and 20 more | 12 hr |
| Jun 9, 9:50 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 28 days |
| Jun 9, 4:37 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 38 min |
| Jun 9, 4:53 PM CDT | Flash Flood Warning | DMX | Poweshiek | 6 hr |
| Jun 9, 6:07 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 38 min |
| Jun 9, 6:19 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 41 min |
| Jun 9, 6:32 PM CDT | Tornado Warning | DMX | Mahaska | 28 min |
| Jun 9, 6:55 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 50 min |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.